# SDR SWAA2022021872223

- Difficulty date: August 25, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING DEFLECTOR RIB TO TOP WING PANEL L-BRACKET CRACKED BETWEEN FASTNERS / REMOVED AND REPLACED BRAKET ON L/H WING ON DEFLECTOR RIB IAW BOEING 737 SRM 51-40-02
